# SDR DALA2015080304825

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT ELEVATOR NR 6 HINGE FITTING.  THE RT ELEVATOR HINGE FITTING WAS REPAIRED IAW ER/A NR 537742-14, REV ORIGINAL.
